MAUDE Adverse Event Report: SHILEY; STYLET, TRACHEAL TUBE

SHILEY; STYLET, TRACHEAL TUBE
Model Number 85864
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had a very malleable thread.The anesthesiologist had to try it 3 times because it even folded together with a wire tube.There was no reported patient involvement or outcome.

Brand Name
SHILEY
Common Device Name
STYLET, TRACHEAL TUBE
MDR Report Key11627685
Report Number2936999-2021-00332
Device Sequence Number3496038
Product Code BSR
UDI-Device Identifier10884522004084
UDI-Public10884522004084
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2022
Device Model Number85864
Device Catalogue Number85864
Device Lot Number17H0613JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2021
Initial Report FDA Received Date04/07/2021
Date Device Manufactured08/22/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1